# SDR ASAA2020060132771

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 18,500 hours, 5,926 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: O-Ring
- Part number: M834851008
- Condition: Damaged
- Location: Rt Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF TC N2480001 RIGHT STARTER MAGNET CHIP DETECTOR INSPECTION FOUND MAGNETIC PLUG HOUSING LEAKING.  REMOVED AND REPLACED STARTER MAG CHIP HOUSING O-RING.  LEAK CHECK GOOD.  SERVICED STARTER TO FULL BEFORE OPERATION.
